# SDR CALA2023081802563

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 47,039 hours, 16,446 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - AISLE EMER LIGHT INOP AT SEAT ROW 32ABC MEL DOES NOT REQUIRE INSPECTION, NO WORK PREFORMED. RELAMPED NO HELP. AISLE EMER LIGHT INOP AT SEAT ROW 32ABC. COMPLIED WITH MEL ITEM 3319E. NO TIME TO TROUBLESHOOT. AISLE EMER LIGHT INOP AT SEAT ROW 32ABC. COMPLIED WITH MELITEM 3319E TOMC APPROVED. FOUND BROKEN WIRE AT ROW 32 ABC / SEAT B. REQUEST AVIONICS FOR REPAIR. REMOVED AND REPLACED ROW 32ABC EMERGENCY WIRES HARNESS OPS CK NORMAL REF AMM 33-51-11.
